Just read the info on the link you provided above… I do have frequent muscle spasms (in my neck especially) -and have also noticed that when I lay down at night, I have involuntary leg movements (nothing crazy, just more like a twitching feeling in my legs)… this is all new – and of course agitation is almost always present. Do you think this could be from the Pristiq? My doctor also put me on adderall (after upping my Pristiq from 50-100mg I felt that I had constant brain fog) – the adderall is the only thing now that helps me be productive and focus. I can really see now the impact that this has had on my life – and overall health – and it just makes me so angry that doctors seem to prescribe these AD as a first response rather than a last resort! Anyways, enough venting – feel like it doesn’t do any good and in some ways, I had just become resigned to having to be on this medication (wondering if maybe I really do need it)…. but I didn’t used to – and I don’t think I could say my life is any better now because of it (actually worse as I resigned from a 6 figure job last October and have literally no income since then)… but my goal NOW is to at least start the process and go from 100mg to 50mg (realized that I have gained 35lbs in two years – and am the heaviest I have ever been)! Definitely having some “discontinuation symptoms” – but so far it has been tolerable. As I mentioned above, I have started cutting the 50mg in half and now taking 1 1/2 of the 50mg each day and will probably stay on this for two weeks – and then go to 50? SO frustrating that their is not any concrete information out there on how to get off this stuff! I plan on calling the manufacturer tomorrow to see if they have any suggestions…I will follow up to let you know.
Take care and have a happy Independence Day!!